MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR; TMS

NEURONETICS, INC. NEUROSTAR; TMS
Model Number NEUROSTAR 2.0
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 03/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient was taking three medications that can lower seizure threshold.Based on the information available, it can not be ruled out that tms combined with the medications may have contributed to seizures.
 
Event or Problem Description
Neuronetics received a call from a former tms patient that alleges she started having seizures about 5 months (march 2025) after her treatment ended in october of 2024.She stated her first episodes required hospitalization for 3 days.
 
Additional Manufacturer Narrative
Supplement 01 with corrected device model number, serial number, udi number and premarket submission number.

Brand Name
NEUROSTAR
Common Device Name
TMS
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
robin fatzinger
3222 phoenixville pike
malvern, PA 19355
8776007555
MDR Report Key22366455
Report Number3004824012-2025-00038
Device Sequence Number9582269
Product Code OBP
UDI-Device Identifier00869378000100
UDI-Public00869378000100
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
DEN070003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNEUROSTAR 2.0
Device Catalogue Number81-01315-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABILIFY 2 MG.; ADDERALL 30 MG.; FLUOXETINE HYDROCHLORIDE 40MG.; XANAX 1MG.; ZALEPLON 10MG.
Outcome Attributed to Adverse Event Other;
Patient Age38 YR
Patient SexFemale